# SDR DALA2025031001825

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 114,036 hours, 16,942 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE FASTENER HOLE WAS CRACKED FROM I/B EDGE 41.5 INCHS ON THE R/H WING #11 SLAT EXTERNAL SKIN. PERFORMED REPAIR ON R/H WING #11 SLAT EXTERNAL SKIN FROM I/B EDGE 41.5 INCHS AS PER B767-300 SRM 57-43-01-2R-2 REV 126.00. 22AUG24. (LP #0849707)
